Неравенства для внутренних радиусов взаимно непересекающихся областей

Бахтин, А. К. and Таргонський, А. Л. and Вьюн, В. Е. (2015) Неравенства для внутренних радиусов взаимно непересекающихся областей. Збірник праць інституту математики НАН України, 12 (3). pp. 38-46.

[img]
Preview
Text
Download (199kB) | Preview

Abstract

Extremal Problems of Geometric Function Theory associated with estimates for functionals, defined on systems of non-overlapping domains, are investigated.

Item Type: Article
Subjects: Q Science > QA Mathematics > Mathematical Analysis
Divisions: Faculty of Physics and Mathematics > Department of Mathematical Analysis
Depositing User: Ірина Ігорівна Таргонська
Date Deposited: 24 Jan 2018 20:33
Last Modified: 24 Jan 2018 20:33
URI: http://eprints.zu.edu.ua/id/eprint/26209

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics